Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Vegetarian, wake up with severe stomach pains, flatus, fever on eating Lobster tail. Is it due to high protein?<br>

I m a vegetarian. Twice now I ve eaten Lobster tail, which I find absolutely delicious. My stomach however, does not agree, and about 6 to 8 hours later, whilst I sleep -- I wake up with horrible stomach cramps and pain. I feel very full of gas, and sometimes very hot or feverish. Why is the Lobster making me feel this way? Is it because it is high in protein?
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Your pains are due to acidity followed by acute gastritis. Lobsters are extremely acidic in nature. It contains high level of purine that causes acidity. If you eat it with extra spice, it will increase your acidity by many folds. So either avoid it completely or eat it with minimum spice. Also don't eat it at night, since no physical activities after dinner may worsen the problem.
Answered: Wed, 10 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor